Journal of Graph Theory

Cover image for Vol. 69 Issue 2

February 2012

Volume 69, Issue 2

Pages 97–222

    1. Geometric graph homomorphisms (pages 97–113)

      Debra L. Boutin and Sally Cockburn

      Article first published online: 3 MAR 2011 | DOI: 10.1002/jgt.20566

    2. Vertices of degree k in random unlabeled trees (pages 114–130)

      Konstantinos Panagiotou and Makrand Sinha

      Article first published online: 1 FEB 2011 | DOI: 10.1002/jgt.20567

    3. Domination number of cubic graphs with large girth (pages 131–142)

      Daniel Král', Petr Škoda and Jan Volec

      Article first published online: 1 FEB 2011 | DOI: 10.1002/jgt.20568

    4. Self-dual and self-petrie-dual regular maps (pages 152–159)

      R. Bruce Richter, Jozef Širáň and Yan Wang

      Article first published online: 9 FEB 2011 | DOI: 10.1002/jgt.20570

    5. On the multi-colored Ramsey numbers of cycles (pages 169–175)

      Tomasz Łuczak, Miklós Simonovits and Jozef Skokan

      Article first published online: 16 JAN 2011 | DOI: 10.1002/jgt.20572

    6. Locally s-distance transitive graphs (pages 176–197)

      Alice Devillers, Michael Giudici, Cai Heng Li and Cheryl E. Praeger

      Article first published online: 1 FEB 2011 | DOI: 10.1002/jgt.20574

    7. The chromatic Ramsey number of odd wheels (pages 198–205)

      Nathalie Paul and Claude Tardif

      Article first published online: 1 FEB 2011 | DOI: 10.1002/jgt.20575

    8. Extremal graphs having no matching cuts (pages 206–222)

      Paul Bonsma, Arthur M. Farley and Andrzej Proskurowski

      Article first published online: 9 FEB 2011 | DOI: 10.1002/jgt.20576

SEARCH

SEARCH BY CITATION